# SDR DHL9672260C

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 651573252
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FRAME FITTING BS 940 RT SIDE CRACKED AT FLOOR LEVEL BEAM ATTACHMENT FLANGE AFT END I/B.  ACCOMPLISHED EDDY CURRENT INSP, REPLACED RIGHT SIDE FITTING PER S/B 53-0118 AND DRAWING 65 15732 AND 65C13539.
